Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
so..i have had DP since august 2017 and what usually frustrates me the numbness. my emotions were completely gone. i felt too hopeless and scared. i was getting better but it really has hit me again in December 2017, my best friend told me my personality has changed in a bad way and i'm now a sociopath because i can't show emotion..i don't believe that but. IDK i might be??

i need your opinions and help guys.
 

·
Read Only
Joined
·
983 Posts
You aren't a sociopath, you have Anhedonia/numb, clear difference.

For me Mirtazapine and for many some type of AD (anti depressant), the difference between being on it and not is 100% numbness emotionally to an OK level where you know i'd deal at it. I also find medications that give me back more emotions give me back more personality so win win, my advice would be try some different types of AD's, i'd skip Sertaline/Zoloft personally.
 

·
Registered
Joined
·
47 Posts
Find something you enjoy doing. I know its easier said than done. I'm currently fighting a severe case of DP/DR and trying to fight off the irrational thoughts. When it comes to emotions, I too have that numbness. My girlfriend always told me i have no heart but now that she knows what people like us go through she understands. Emotions will develop my friend like any symptoms of this shitttt mental state, don't place too much focus on it ( again easier said than done). For me, my issue is feeling trapped in this dream state. Logically I know whats going on, but there's that person in my head that's convinced i am trapped and that leads me to freakkk the fuck out.

What i do know is ive had bad spurts of DP/DR and lived life with low DR. My life although I have my bad times, has been filled with fun memorable moments. Ive met great people, loved and laughed. Although DP was still there, so were other great feelings. Hang in there and in time you'll be ok.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top